# SDR C7WA200400071

- Difficulty date: December 10, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- Engine: Pwa JT8D17R
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 26900297L
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR RETURN;  AFTER TAKEOFF AND FLAP RETRACTION SYSTEM (A) HYDRAULIC QUANTITY WAS DROPPING RAPIDLY.  ACCOMPLISHED ABNORMAL PROCEDURE FOR LOSS OF SYSTEM (A) QUANTITY.  FOUND NR 1 SLAT ACTUATOR LEAKING.  REMOVED AND REPLACED SLAT ACTUATOR IAW MM. (K)
